Hi to everyone who replied to my last post re problems with weekly Taxol, and thanking you all with your suggestions and ideas. Sadly my situation has got worse since then. Dec 23rd, my husbands birthday, I was rushed into A and E with breathing difficulties. Tests and an X-ray showed fluid on both lungs and a possible need for a blood transfusion.I had an urgent CT scan last Thursday,which confirmed this, but ruled out the transfusion.I am now on a diuretic to try and relieve some of the fluid.My appointment with my Oncologist has also been brought forward to this Wednesday. So decisions about what to do next will be made then.I don't know what the Scan showed with regard to the Cancer. I suspect that she will want to stop all Chemo.Whatever happens I will try and get another post out to you all. You are all so brave putting up with some awful side effects of your Chemo. Your posts are what has been giving me encouragement to carry on. Lots of hugs go out to you all. Gill. X X.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.